# SDR 2017FA0000082

- Difficulty date: March 1, 2017
- Submitted: March 1, 2017
- Operation: General aviation
- Aircraft: P3370
- Make and model: Cessna T337G
- Aircraft serial: P3370156
- Aircraft time: 1,041 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Out Of Position
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HYDRAULIC TUBE TOUCHING RESERVOIR WHICH CAUSING CORROSION.
